Alert archive / Wyoming / Red Flag Warnings in 2021
Red Flag Warning 12, NWS Rapid City, SD
NWS Rapid City, SD issued this red flag warning at Jun 9, 2021, 2:04 PM MDT for Campbell County, Crook County, Weston County, Wyoming. It took effect at Jun 10, 2021, 10:00 AM MDT. It was in force for 12 hr. 7 reports came from inside the area while it was in force.
The area
The counties it named, with what was reported inside it.
The facts
- Issued
- Jun 9, 2021, 2:04 PM MDT (20:04 UTC)
- In effect from
- Jun 10, 2021, 10:00 AM MDT
- Expired
- Jun 10, 2021, 10:00 PM MDT
- In force
- 12 hr
- Issued by
- NWS Rapid City, SD
Counties Campbell County, WY, Crook County, WY, Weston County, WY
The radar
The Rapid City radar (KUDX), 165 km from the middle of the area, began a volume at 20:06 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 10, 7:36 PM MDT | TSTM WND GST 57 | Beulah, WY | |
| Jun 10, 8:30 PM MDT | NON-TSTM WND GST 62 | 1 Ne Echeta, WY | |
| Jun 10, 8:39 PM MDT | TSTM WND GST 51 | 7 Nw Rockypoint, WY | |
| Jun 10, 8:49 PM MDT | NON-TSTM WND GST 58 | 5 Nnw Dwtn Gillette, WY | |
| Jun 10, 8:59 PM MDT | NON-TSTM WND GST 51 | 7 Nw Rockypoint, WY | |
| Jun 10, 8:59 PM MDT | NON-TSTM WND GST 52 | 5 Nnw Dwtn Gillette, WY | |
| Jun 10, 9:51 PM MDT | TSTM WND GST 52 | 1 Ne Echeta, WY |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
The nearest sounding before it
Rapid City, SD (KUNR), launched 12:00Z, 8.1 hours before the alert went out and 162 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 21 J/kg
- Mixed-layer CIN
- -447 J/kg
- Mixed-layer LCL
- 1291 m above ground
- 0-6 km bulk shear
- 38 kt
- 0-1 km storm-relative helicity
- 75 m²/s²
- 0-3 km storm-relative helicity
- 121 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.1
The text
As transmitted.
273 WWUS83 KUNR 092004 RFWUNR URGENT - FIRE WEATHER MESSAGE National Weather Service Rapid City SD 204 PM MDT Wed Jun 9 2021 ...RED FLAG WARNING IN EFFECT FROM 10 AM TO 10 PM MDT THURSDAY FOR GUSTY WINDS AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES 314, 315, 316, AND 317... .Hot, dry, and windy conditions return on Thursday. The relative humidity will dip below 15 percent by midday, and southerly winds will begin gusting over 30 mph. In the late afternoon and early evening, the potential exists for very strong wind gusts, up to around 60 mph, as a cold front approaches and eventually passes through the area. Isolated mostly dry thunderstorms may develop over far northeastern Wyoming in the late afternoon and early evening along and ahead of the front. The strong cold front is forecast to move through the area from west to east between 6 and 8 PM. Winds will become west-northwest and should remain strong into the late evening before gradually decreasing. WYZ314>317-101115- /O.UPG.KUNR.FW.A.0007.210610T1600Z-210611T0300Z/ /O.NEW.KUNR.FW.W.0012.210610T1600Z-210611T0400Z/ Northern Campbell-Southern Campbell-Crook County Plains- Weston County Plains- 204 PM MDT Wed Jun 9 2021 ...RED FLAG WARNING IN EFFECT FROM 10 AM TO 10 PM MDT THURSDAY FOR GUSTY WINDS AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES 314, 315, 316, AND 317... The National Weather Service in Rapid City has issued a Red Flag Warning for gusty winds and low relative humidity, which is in effect from 10 AM to 10 PM MDT Thursday. The Fire Weather Watch is no longer in effect. * AFFECTED AREA...Fire Weather Zones 314 Northern Campbell, 315 Southern Campbell, 316 Crook County Plains and 317 Weston County Plains. * WINDS...South increasing to 20 to 30 mph by early afternoon. Winds becoming west to northwest 20 to 40 mph early in the evening. Gusts of 50 to around 60 mph possible during the late afternoon and early evening. Highest winds will generally be over Campbell County. * RELATIVE HUMIDITY...As low as 7 percent. * IMPACTS...The combination of gusty winds and low relative humidity would produce critical fire weather conditions. PRECAUTIONARY/PREPAREDNESS ACTIONS... A red flag warning means that critical fire weather conditions are either occurring now, or will shortly. A combination of strong winds, low relative humidity, and warm temperatures can contribute to extreme fire behavior. && $$
3 follow-up statements
384 WWUS83 KUNR 100952 RFWUNR URGENT - FIRE WEATHER MESSAGE National Weather Service Rapid City SD 352 AM MDT Thu Jun 10 2021 ...RED FLAG WARNING IN EFFECT FROM 10 AM TO 10 PM MDT THURSDAY FOR GUSTY WINDS AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES 314, 315, 316, AND 317... .Hot, dry, and windy conditions are expected today. The relative humidity will dip below 15 percent by late morning, and southerly winds will begin gusting over 30 mph. A strong cold front will move through the area from west to east between 6 PM and 8 PM. This will cause the winds to shift to the west northwest with wind speeds increasing. Wind gust around 60 mph are expected. The strong winds will gradually decrease after midnight. Additionally, isolated, mostly dry, thunderstorms may develop over far northeastern Wyoming in the late afternoon and early evening. WYZ314>317-110400- /O.CON.KUNR.FW.W.0012.210610T1600Z-210611T0400Z/ Northern Campbell-Southern Campbell-Crook County Plains- Weston County Plains- 352 AM MDT Thu Jun 10 2021 ...RED FLAG WARNING REMAINS IN EFFECT FROM 10 AM THIS MORNING TO 10 PM MDT THIS EVENING FOR GUSTY WINDS AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES 314, 315, 316, AND 317... * AFFECTED AREA...Fire Weather Zones 314 Northern Campbell, 315 Southern Campbell, 316 Crook County Plains and 317 Weston County Plains. * WINDS...South wind increasing to 20 to 30 mph by early afternoon. Winds shifting west to northwest at 20 to 40 mph early in the evening. Gusts of 50 to around 60 mph during the evening. * RELATIVE HUMIDITY...As low as 7 percent. * IMPACTS...The combination of gusty winds and low relative humidity would produce critical fire weather conditions. PRECAUTIONARY/PREPAREDNESS ACTIONS... A red flag warning means that critical fire weather conditions are either occurring now, or will shortly. A combination of strong winds, low relative humidity, and warm temperatures can contribute to extreme fire behavior. && $$
004 WWUS83 KUNR 102029 RFWUNR URGENT - FIRE WEATHER MESSAGE National Weather Service Rapid City SD 229 PM MDT Thu Jun 10 2021 ...RED FLAG WARNING IN EFFECT UNTIL 10 PM MDT THIS EVENING FOR GUSTY WINDS AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES 314, 315, 316, AND 317... .Hot, dry, and windy conditions are producing red flag conditions across Campbell County, as well as portions of Crook and Weston counties. Southwesterly winds will continue gusting at 30 to 50 mph through the afternoon, generally highest over Campbell County. Red flag conditions will persist through the early evening hours. A strong cold front will move through the area from west to east between 7 PM and 10 PM. This will cause the winds to shift to the west to northwest, with gusts of 50 to 60 mph likely in many areas, especially over Campbell County. The strong winds will gradually decrease after midnight. Additionally, isolated, mostly dry thunderstorms could develop over far northeastern Wyoming late this afternoon and early evening. WYZ314>317-110400- /O.CON.KUNR.FW.W.0012.000000T0000Z-210611T0400Z/ Northern Campbell-Southern Campbell-Crook County Plains- Weston County Plains- 229 PM MDT Thu Jun 10 2021 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 10 PM MDT THIS EVENING FOR GUSTY WINDS AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES 314, 315, 316, AND 317... * AFFECTED AREA...Fire Weather Zones 314 Northern Campbell, 315 Southern Campbell, 316 Crook County Plains and 317 Weston County Plains. * WINDS...Southwest 20 to 35 mph with gusts to around 50 mph through the afternoon, becoming west to northwest 20 to 40 mph between 7 and 10 PM with a few gusts as high as 60 mph possible. Winds will decrease around or after midnight. * RELATIVE HUMIDITY...As low as 6 percent. * IMPACTS...The combination of gusty winds and low relative humidity will produce critical fire weather conditions. PRECAUTIONARY/PREPAREDNESS ACTIONS... A red flag warning means that critical fire weather conditions are either occurring now, or will shortly. A combination of strong winds, low relative humidity, and warm temperatures can contribute to extreme fire behavior. && $$
404 WWUS83 KUNR 110352 RFWUNR URGENT - FIRE WEATHER MESSAGE National Weather Service Rapid City SD 952 PM MDT Thu Jun 10 2021 WYZ314>317-110500- /O.EXP.KUNR.FW.W.0012.000000T0000Z-210611T0400Z/ Northern Campbell-Southern Campbell-Crook County Plains- Weston County Plains- 952 PM MDT Thu Jun 10 2021 ...RED FLAG WARNING WILL EXPIRE AT 10 PM MDT THIS EVENING FOR GUSTY WINDS AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES 314, 315, 316, AND 317... Relative humidity values are now above 15 percent and will continue to improve overnight. Near red flag conditions will be possible on Friday. $$
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Rapid City, SD wrote its last area forecast discussion before this red flag warning went out at Jun 9, 11:35 AM MDT, 2 hours 29 minutes earlier.
Area forecast discussion, Jun 9, 11:35 AM MDT, 2 hours 29 minutes before
Area Forecast Discussion For Western SD and Northeastern WY
National Weather Service Rapid City SD
1135 AM MDT Wed Jun 9 2021
.DISCUSSION...(Today Through Tuesday)
Issued at 255 AM MDT Wed Jun 9 2021
Northern plains remains in southwest flow, with the
persistent upper trough over the west coast. Last evening's linear
MCS has dissipated into a messy cluster of storms as it moves into
central SD. At the surface, low pressure is moving from southeastern
MT to southwestern ND. Temperatures are in the 50s and 60s.
Generally quiet weather can be expected today, beneath the upper
ridge axis. Highs will be in the 90s again (80s in the Black Hills).
With dew points in the 60s across central SD, instability over south
central SD may support a storm or two. However, lack of upper-level
support will limit development, and models seem to be backing off
from much occurring. Left slight chance PoPs over Black Hills for
the possibility of an afternoon storm there.
Thursday still looks active. West coast trough will approach the
northern plains through the day, reaching the northern Rockies by
evening. At the surface, deepening low pressure over southeastern MT
will result in breezy southerly winds across the CWA, advecting hot,
moist air into the western SD plains behind the warm front to our
north. MLCAPE is progged to reach 1500-3000 J/kg by mid-afternoon.
Upper-level support doesn't arrive until early evening, with storms
expected to fire along the cold front near the SD/WY border by 00Z
or so. The 0-6 km shear will be around 40 kts, increasing behind the
front. Supercells will be possible initially, with storms forming
into a line (similar to Tuesday night's storms) along the cold front
as it crosses the western SD plains. Expect large hail/damaging
winds with the supercells, becoming more of a wind threat later in
the evening. Tornadoes cannot be ruled out, as low-level
shear/helicity/CAPE will be sufficient, but LCLs may not be low
enough except for perhaps over the Black Hills. Tornadoes look more
likely near the warm front, across ND. Heavy rain will also be
possible with these storms, with precipitable water 150-200% of
normal. WPC has northwestern SD in a marginal risk for excessive
rainfall. Localized flooding is possible due to the recent rainfall;
however, the ongoing drought conditions may minimize the threat.
Another thing to consider Thursday will be the strong winds across
northeastern WY - first south-southwesterly during the afternoon
near the surface low, and then west-northwesterly in the evening
behind the cold front. Forecast soundings show GCC mixing to over
300 mb, with the potential for 60 kt gusts in the afternoon ahead of
the front. Behind the front, NAM/GFS depict more than 7 mb/3 hr
pressure rises. Sustained winds over 40 mph and 60+ mph gusts look
possible, so will issue a High Wind Watch for portions of
northeastern WY Thurs afternoon/evening.
Noticeably cooler temperatures are expected Friday behind the cold
front, with highs in the 70s to lower 80s. Breezy northwesterly
winds will linger across the western SD plains. Southwest upper flow
will transition into upper ridging for the weekend, with warming
temperatures and mostly dry conditions. Beginning Sunday, weak
shortwaves could bring daily chances for showers/storms to portions
of the area.
&&
.AVIATION...(For the 18Z TAFS Through 18Z Thursday)
Issued At 1134 AM MDT Wed Jun 9 2021
VFR conditions are expected through the TAF period.
&&
.FIRE WEATHER...
Issued At 255 AM MDT Wed Jun 9 2021
Low relative humidity is forecast for northeastern
WY again today, as low as 10 to 15 percent; however, winds will be
relatively light.
On Thursday across northeastern WY, south-southwesterly winds will
become breezy in the morning and potentially strong in the
afternoon. With min RH values below 10 percent possible, will issue
a Fire Weather Watch. Additional concerns include lightning from
developing late afternoon thunderstorms and an evening wind shift to
the WNW behind a cold front.
Very dry conditions will persist across northeastern WY through the
weekend, but winds will be lighter.
&&
.UNR WATCHES/WARNINGS/ADVISORIES...
SD...WY...Fire Weather Watch from Thursday morning through Thursday
evening for WYZ314>317.
High Wind Watch from Thursday afternoon through Thursday evening
for WYZ054>056-058.
&&
DISCUSSION...Pojorlie
AVIATION...Dye
FIRE WEATHER...PojorlieHazardous weather outlook, Jun 9, 4:00 AM MDT, 10 hours 4 minutes before
Hazardous Weather Outlook National Weather Service Rapid City SD 400 AM MDT Wed Jun 9 2021 WYZ054>056-058-101300- Northern Campbell-Southern Campbell-Western Crook-Weston- 400 AM MDT Wed Jun 9 2021 This Hazardous Weather Outlook is for portions of northeast Wyoming. .DAY ONE...Today and Tonight No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday Hot, dry, and very windy conditions are expected on Thursday, which may cause critical fire weather conditions. For more information, see the latest Fire Weather Watch. Additionally on Thursday, southwest winds of 30 to 40 mph with gusts to 60 mph are possible during the day. The strong winds will then become west-northwesterly during the evening behind a cold front. For more information, see the latest High Wind Watch. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed today. && Stay tuned to NOAA weather radio for further updates...or check our web site at weather.gov/rapidcity SDZ001-002-012>014-024>032-041>044-046-047-049-072>074-WYZ057-071- 101300- Harding-Perkins-Butte-Northern Meade Co Plains-Ziebach- Northern Black Hills-Northern Foot Hills-Rapid City- Southern Foot Hills-Central Black Hills-Southern Black Hills- Custer Co Plains-Pennington Co Plains-Haakon-Fall River- Oglala Lakota-Jackson-Bennett-Mellette-Todd-Tripp- Sturgis/Piedmont Foot Hills-Southern Meade Co Plains- Hermosa Foot Hills-Wyoming Black Hills-Northeastern Crook- 400 AM MDT Wed Jun 9 2021 /500 AM CDT Wed Jun 9 2021/ This Hazardous Weather Outlook is for portions of western South Dakota and northeastern Wyoming. .DAY ONE...Today and Tonight No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday Severe thunderstorms are likely Thursday afternoon and evening over the northern High Plains. There is an enhanced risk of severe storms over most of western South Dakota, with a slight risk of severe storms over far southwestern and south central South Dakota. Damaging wind and hail are most likely, but there is also a chance of a tornado. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed today. && Stay tuned to NOAA weather radio for further updates...or check our web site at weather.gov/rapidcity
In the hours before
Local storm report, Jun 9, 9:04 AM MDT, 5 hours before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RAPID CITY SD
904 AM MDT WED JUN 09 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0700 AM HEAVY RAIN 6 ESE BOX ELDER 44.10N 102.95W
06/09/2021 M1.18 INCH PENNINGTON SD COCORAHS
24-HOUR RAINFALL.
0700 AM HEAVY RAIN 9 W BISON 45.50N 102.64W
06/09/2021 M1.83 INCH PERKINS SD COCORAHS
24-HOUR RAINFALL.
0700 AM HEAVY RAIN 5 ESE RAPID CITY 44.05N 103.14W
06/09/2021 M1.54 INCH PENNINGTON SD COCORAHS
24-HOUR RAINFALL.
0700 AM HEAVY RAIN HOT SPRINGS 43.44N 103.49W
06/09/2021 M1.60 INCH FALL RIVER SD COCORAHS
24-HOUR RAINFALL.
0700 AM HEAVY RAIN 20 SSE BISON 45.25N 102.32W
06/09/2021 M2.85 INCH PERKINS SD COCORAHS
24-HOUR RAINFALL.
0800 AM HEAVY RAIN 2 NE BOX ELDER 44.14N 103.05W
06/09/2021 M1.16 INCH PENNINGTON SD COCORAHS
24-HOUR RAINFALL.
&&
JJLocal storm report, Jun 9, 9:42 AM MDT, 4 hours 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RAPID CITY SD
942 AM MDT WED JUN 09 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0837 PM HAIL 17 SSW BISON 45.29N 102.58W
06/08/2021 E1.00 INCH PERKINS SD PUBLIC
DAMAGE TO BRANCHES AND RAIN GAUGE.
&&
DYELocal storm report, Jun 9, 9:51 AM MDT, 4 hours 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RAPID CITY SD
951 AM MDT WED JUN 09 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0900 AM HEAVY RAIN 17 SSW BISON 45.29N 102.58W
06/09/2021 M1.70 INCH PERKINS SD PUBLIC
24-HOUR RAINFALL.
&&
DYELocal storm report, Jun 9, 10:13 AM MDT, 3 hours 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RAPID CITY SD
1013 AM MDT WED JUN 09 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1155 PM HEAVY RAIN MOUNT RUSHMORE 43.88N 103.46W
06/08/2021 M0.55 INCH PENNINGTON SD CO-OP OBSERVER
24-HOUR RAINFALL.
0700 AM HEAVY RAIN 2 W OPAL 44.87N 102.57W
06/09/2021 M0.55 INCH MEADE SD CO-OP OBSERVER
24-HOUR RAINFALL.
0700 AM HEAVY RAIN 3 ENE KYLE 43.44N 102.14W
06/09/2021 M1.01 INCH OGLALA LAKOTA SD CO-OP OBSERVER
24-HOUR RAINFALL.
0700 AM HEAVY RAIN 10 SE MEADOW 45.45N 102.07W
06/09/2021 M3.09 INCH PERKINS SD COCORAHS
24-HOUR RAINFALL.
0900 AM HEAVY RAIN WNW HOT SPRINGS 43.43N 103.48W
06/09/2021 M1.20 INCH FALL RIVER SD OTHER FEDERAL
24-HOUR RAINFALL.
0900 AM HEAVY RAIN 1 NNE FAITH 45.04N 102.02W
06/09/2021 M0.56 INCH MEADE SD ASOS
24-HOUR RAINFALL.
0900 AM HEAVY RAIN 11 S FOLSOM 43.67N 102.89W
06/09/2021 M1.07 INCH OGLALA LAKOTA SD OTHER FEDERAL
24-HOUR RAINFALL.
0900 AM HEAVY RAIN 2 ENE SHERIDAN LAKE 43.98N 103.42W
06/09/2021 M0.53 INCH PENNINGTON SD MESONET
24-HOUR RAINFALL.
0900 AM HEAVY RAIN 2 WNW CUSTER 43.78N 103.64W
06/09/2021 M0.50 INCH CUSTER SD MESONET
24-HOUR RAINFALL.
0900 AM HEAVY RAIN 4 W HOT SPRINGS 43.44N 103.56W
06/09/2021 M1.06 INCH FALL RIVER SD OTHER FEDERAL
24-HOUR RAINFALL.
0900 AM HEAVY RAIN 8 WNW FAIRBURN 43.73N 103.35W
06/09/2021 M0.64 INCH CUSTER SD MESONET
24-HOUR RAINFALL.
0900 AM HEAVY RAIN 3 N HAYWARD 43.91N 103.34W
06/09/2021 M0.66 INCH PENNINGTON SD OTHER FEDERAL
24-HOUR RAINFALL.
0900 AM HEAVY RAIN 4 SSW OKREEK 43.31N 100.41W
06/09/2021 M1.01 INCH TODD SD OTHER FEDERAL
24-HOUR RAINFALL.
0900 AM HEAVY RAIN 2 WSW RAPID CITY ARPT 44.03N 103.10W
06/09/2021 M1.04 INCH PENNINGTON SD OTHER FEDERAL
24-HOUR RAINFALL.
0900 AM HEAVY RAIN JEWEL CAVE 43.73N 103.83W
06/09/2021 M1.01 INCH CUSTER SD MESONET
24-HOUR RAINFALL.
0900 AM HEAVY RAIN 3 SE FARMINGDALE 43.94N 102.85W
06/09/2021 M0.62 INCH PENNINGTON SD OTHER FEDERAL
24-HOUR RAINFALL.
0900 AM HEAVY RAIN 4 W DWTN RAPID CITY 44.07N 103.31W
06/09/2021 M0.51 INCH PENNINGTON SD MESONET
24-HOUR RAINFALL.
0900 AM HEAVY RAIN 4 NNW ELM SPRINGS 44.37N 102.57W
06/09/2021 M0.62 INCH MEADE SD OTHER FEDERAL
24-HOUR RAINFALL.
0900 AM HEAVY RAIN BOX ELDER 44.12N 103.07W
06/09/2021 M0.98 INCH PENNINGTON SD OTHER FEDERAL
24-HOUR RAINFALL.
0900 AM HEAVY RAIN 2 SW HISEGA 44.03N 103.44W
06/09/2021 M0.61 INCH PENNINGTON SD OTHER FEDERAL
24-HOUR RAINFALL.
0900 AM HEAVY RAIN 3 W RAPID VALLEY 44.07N 103.18W
06/09/2021 M0.89 INCH PENNINGTON SD OTHER FEDERAL
24-HOUR RAINFALL.
0900 AM HEAVY RAIN 4 N MOORCROFT 44.32N 104.94W
06/09/2021 M0.52 INCH CROOK WY OTHER FEDERAL
24-HOUR RAINFALL.
0900 AM HEAVY RAIN 1 SSW HERMOSA 43.83N 103.20W
06/09/2021 M0.88 INCH CUSTER SD OTHER FEDERAL
24-HOUR RAINFALL.
0900 AM HEAVY RAIN 5 NNW ORAL 43.47N 103.31W
06/09/2021 M0.75 INCH FALL RIVER SD OTHER FEDERAL
24-HOUR RAINFALL.
0900 AM HEAVY RAIN 7 WSW WANBLEE 43.54N 101.79W
06/09/2021 M0.84 INCH JACKSON SD OTHER FEDERAL
24-HOUR RAINFALL.
0900 AM HEAVY RAIN 7 S SHADEHILL 45.67N 102.17W
06/09/2021 M1.54 INCH PERKINS SD MESONET
24-HOUR RAINFALL.
0900 AM HEAVY RAIN 2 NNE KEYAPAHA 43.13N 100.11W
06/09/2021 M0.81 INCH TRIPP SD OTHER FEDERAL
24-HOUR RAINFALL.
0900 AM HEAVY RAIN 4 NNW ELM SPRINGS 44.37N 102.57W
06/09/2021 M0.62 INCH MEADE SD OTHER FEDERAL
24-HOUR RAINFALL.
0900 AM HEAVY RAIN HAYWARD 43.87N 103.34W
06/09/2021 M0.80 INCH PENNINGTON SD OTHER FEDERAL
24-HOUR RAINFALL.
0900 AM HEAVY RAIN 8 S WALL 43.88N 102.24W
06/09/2021 M0.56 INCH PENNINGTON SD MESONET
24-HOUR RAINFALL.
0900 AM HEAVY RAIN 2 WSW RAPID CITY ARPT 44.03N 103.10W
06/09/2021 M1.04 INCH PENNINGTON SD OTHER FEDERAL
24-HOUR RAINFALL.
0900 AM HEAVY RAIN 5 NNW ORAL 43.47N 103.31W
06/09/2021 M0.75 INCH FALL RIVER SD OTHER FEDERAL
24-HOUR RAINFALL.
0900 AM HEAVY RAIN 6 W PARMELEE 43.32N 101.14W
06/09/2021 M0.72 INCH TODD SD MESONET
24-HOUR RAINFALL.
0900 AM HEAVY RAIN 5 SSE ELM SPRINGS 44.25N 102.50W
06/09/2021 M0.68 INCH MEADE SD OTHER FEDERAL
24-HOUR RAINFALL.
0900 AM HEAVY RAIN 2 NNE KEYAPAHA 43.13N 100.11W
06/09/2021 M0.81 INCH TRIPP SD OTHER FEDERAL
24-HOUR RAINFALL.
0900 AM HEAVY RAIN 3 N HOT SPRINGS 43.48N 103.48W
06/09/2021 M1.90 INCH FALL RIVER SD OTHER FEDERAL
24-HOUR RAINFALL.
0900 AM HEAVY RAIN RAPID CITY ARPT 44.05N 103.06W
06/09/2021 M1.91 INCH PENNINGTON SD ASOS
24-HOUR RAINFALL.
0900 AM HEAVY RAIN 1 N BUFFALO 45.60N 103.55W
06/09/2021 M0.66 INCH HARDING SD ASOS
24-HOUR RAINFALL.
0900 AM HEAVY RAIN 2 ESE BOX ELDER 44.11N 103.03W
06/09/2021 M1.55 INCH PENNINGTON SD OTHER FEDERAL
24-HOUR RAINFALL.
0900 AM HEAVY RAIN 2 SSW CUSTER 43.73N 103.62W
06/09/2021 M0.58 INCH CUSTER SD ASOS
24-HOUR RAINFALL.
&&
JJThe office that day
Everything else NWS Rapid City, SD issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 8, 6:10 PM MDT | Special Weather Statement | UNR | Campbell | 50 min |
| Jun 8, 6:54 PM MDT | Special Weather Statement | UNR | Crook | 36 min |
| Jun 8, 7:48 PM MDT | Severe Thunderstorm Warning | UNR | Crook | 57 min |
| Jun 9, 2:52 AM MDT | Fire Weather Watch | UNR | Campbell, Crook, Weston | 11 hr |
| Jun 9, 2:54 AM MDT | High Wind Watch | UNR | Campbell, Crook, Weston | 25 hr |
Nearby
Red Flag Warnings in Wyoming, 2021Every red flag warning in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.